# SDR AMTA200600091

- Difficulty date: January 27, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EGRESS LIGHTING INOPERATIVE.  REPLACED FORWARD GALLEY EGRESS STRIP LIGHTING.  REPLACED THE POWER CABLE AND DISTRIBUTION HARNESS, OPS CHECKS SATISFACTORY.  (M)
